# SDR IPXA2014010301203

- Difficulty date: December 29, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE INSIDE DOME ASSY.  REPLACED LAMP.  OPS CHECKED GOOD IAW MM 33-50-00.
